DocServer

Items where Year is 2008

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Number of items: 26.

Bonnie, G. and Roger, A. S. (2008) Proof and Other Dilemmas: Mathematics and Philosophy. UNSPECIFIED, MAA (My chapter and Amazon).

Ohno, Yasuo and Zudilin, Wadim (2008) Zeta stars. Communications in Number Theory and Physics, 2 (2). pp. 325-347.

Wright, Steve (2008) Quadratic residues and the combinatorics of sign multiplication. J. Number Theory, 128 (4). pp. 918-925.

Aragón Artacho, Francisco J. and Geoffroy, Michel H. (2008) Characterization of metric regularity of subdifferentials. Journal of Convex Analysis, 15 (2). pp. 365-380. ISSN 0944-6532

Bailey, David H. and Borwein, Jonathan M. (2008) Computer-Assisted Discovery and Proof. Contemporary Mathematics, 457 . pp. 21-52. ISSN 0271-4132

Bailey, David H. and Borwein, Jonathan M. and Broadhurst, David J. and Glasser, M.L. (2008) Elliptic integral evaluations of Bessel moments. J. Phys. A: Math. Theory, 41 . pp. 5203-5231.

Baillie, Robert and Borwein, David and Borwein, Jonathan M. (2008) Surprising Sinc Sums and Integrals. The American Mathematical Monthly, 115 (10). pp. 888-901.

Borwein, David and Borwein, Jonathan M. and Crandall, Richard E. (2008) Effective Laguerre asymptotics. SIAM J. Numerical Anal., 6 . pp. 3285-3312.

Borwein, Jonathan M. (2008) Hilbert’s Inequality and Witten’s Zeta-function. American Math Monthly, 115 (2). pp. 125-137.

Borwein, Jonathan M. (2008) Implications of Experimental Mathematics for the Philosophy of Mathematics. In: Cover Image in Proof and Other Dilemmas: Mathematics and Philosophy. Bonnie Gold and Roger Simons Eds, MAA Spectrum Series, pp. 33-61.

Borwein, Jonathan M. and Bailey, David H. (2008) High-Precision Numerical Integration:Progress and Challenges. In: MICA conference.

Borwein, Jonathan M. and Salvy, Bruno (2008) A PROOF OF A RECURSION FOR BESSEL MOMENTS. Experimental Mathematics, 17 . pp. 223-230.

Borwein, Jonathan M. and Zucker, I. J. and Boersma, J. (2008) The evaluation of character Euler double sums. Ramanujan Journa, 15 . pp. 377-405.

Borwein, David and Borwein, Jonathan M. and Chan, O-Yeat (2008) The evaluation of Bessel functions via exp-arc integrals. Journal of Mathematical Analysis and Applications, 341 (1). 478 - 500.

Borwein, Jonathan M. and Bailey, David H. (2008) Math by Experiment. UNSPECIFIED.

Borwein, Jonathan M. and Devlin, Keith (2008) The Computer as Crucible: An Introduction to Experimental Mathematics. UNSPECIFIED.

Borwein, Jonathan M. and Luke, D. Russell (2008) Dynamics of a Ramanujan-type continued fraction with cyclic coefficients. The Ramanujan Journal, 16 (3). pp. 285-304.

Borwein, Jonathan M. and Rocha, E. M. and Rodrigues, F. J. (2008) Communicating Math in the Digital Era. CRC Press.

Dafik, and Miller, Mirka and Ryan, Joe and Bača, Martin (2008) Antimagic labeling of the union of two stars. Australasian Journal of Combinatorics, 42 .

Eberhard, Andrew C. and Borwein, Jonathan M. (2008) Second Order Cones for Maximal Monotone Operators via Representative Functions. Setvalued Analysis, 16 . pp. 157-184.

Elder, Murray and Kambites, Mark and Ostheimer, Gretchen (2008) On Groups and Counter Automata. International Journal of Algebra and Computation, 18 (08). pp. 1345-1364. ISSN 0218-1967

Li, Gang and Sims, Brailey (2008) $\tau$ AND WEAK DEMICLOSENESS PRINCIPLE AND ASYMPTOTIC BEHAVIOR FOR ASYMPTOTICALLY NONEXPANSIVE TYPE MAPPINGS. In: Fixed point theory and its applications. Yokohama Publishers, Yokohama, pp. 103-108.

MacDougall, James A. and Buchholz, Ralph H. (2008) Cyclic Polygons with Rational Sides and Area. Journal of Number Theory, 128 (1). pp. 17-48.

MacDougall, James A. and Chisholm, C. (2008) RATIONAL TETRAHEDRA WITH EDGES IN GEOMETRIC PROGRESSION. Journal of Number Theory, 128 (2). pp. 251-262.

MacDougall, James A. and Eggleton, Roger B. (2008) Consecutive Integers with Equally Many Principal Divisors. Mathematics Magazine, 81 (4). pp. 235-248. (In Press)

MacDougall, James A. and Wallis, W. D. (2008) Strong Edge-Magic Graphs of Maximum Size. Discrete Mathematics, 308 . pp. 2756-2763.

This list was generated on Tue Sep 26 02:22:00 2017 AEST.